# SDR GTIA2024082438332

- Difficulty date: August 24, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 40,760 hours, 18,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142221
- Condition: No Test
- Location: Zone 200
- Part time: 40,760 hours, 18,551 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

MESSAGE BAT/EPSU (13WL) AFT L SHOWS UPON PERFORMING EMERGENCY POWER SUPPLY UNIT TEST PER SERVICE CHECK -R/R EMERGENCY POWER SUPPLY SYS UNIT IAW AMM 33-51-38. OPS CHECK GOOD. OK FOR SERVICE
